# SDR FDEA2020061651239

- Difficulty date: June 15, 2020
- Submitted: June 25, 2020
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 87,829 hours, 22,174 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: AGA7077103
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN, FLOOR PANEL 291EF DELAMINATED AT STATION 1914 - STATION 2007/ZONE 290.  DELAMINATED FLOOR PANEL 291 EF AT AFT CABIN LEFT HAND STATION 1914 - STATION 2007 ZONE 290.  REMOVED AS PER AMM 53-21-04.  FLOOR PANEL 291 EF FABRICATED AS PER DRAWING SRZ-25-005 REVISION R.  FABRICATED FLOOR PANEL INSTALLED AS PER AMM 53-21-04.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
